Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 76, NWS Norman, OK

April 11, 2012Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 11, 2012, 3:55 AM CDT for Payne County, Oklahoma. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2012, 3:55 AM CDT (08:55 UTC)
Expired
Apr 11, 2012, 4:17 AM CDT
In force
22 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Payne County, OK

The radar

The Norman radar (KTLX), 89 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WUUS54 KOUN 110855
SVROUN
OKC119-110945-
/O.NEW.KOUN.SV.W.0076.120411T0855Z-120411T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
355 AM CDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PAYNE COUNTY IN NORTH CENTRAL OKLAHOMA...

* UNTIL 445 AM CDT

* AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS 
  STORM WAS LOCATED NEAR STILLWATER...MOVING EAST AT 20 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  STILLWATER...CUSHING...PERKINS...RIPLEY AND INGALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3610 9662 3598 9667 3593 9674 3598 9721
      3621 9711
TIME...MOT...LOC 0850Z 292DEG 19KT 3610 9709 

$$
1 follow-up statement
167 
WWUS54 KOUN 110917
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 AM CDT WED APR 11 2012

OKC119-110955-
/O.CAN.KOUN.SV.W.0076.000000T0000Z-120411T0945Z/
PAYNE OK-
417 AM CDT WED APR 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR PAYNE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER 
SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3610 9662 3598 9667 3593 9674 3598 9721
      3621 9711
TIME...MOT...LOC 0917Z 292DEG 19KT 3610 9709 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 11:51 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Apr 10, 11:51 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1151 PM CDT TUE APR 10 2012

.AVIATION...
EAST TO NORTHEAST WINDS WITH DRIER AIR MAY KEEP CEILINGS
IN THE VFR CATEGORY ACROSS CENTRAL/NORTH CENTRAL AND PERHAPS
NORTHWEST OKLAHOMA OVERNIGHT AND THURSDAY. SOUTHERN OKLAHOMA
AND NORTH TEXAS MAY SEE MVFR CEILINGS DEVELOP AFTER 9Z WITH
SOME LIGHT FOG...AS HUMIDITY IS RATHER HIGH.

CONVECTION ACROSS TEXAS PANHANDLE SHOULD PROPAGATE
SOUTHWARD OVERNIGHT WITH OTHER SCATTERED SHOWERS
AND STORMS DEVELOPING ACROSS SOUTHERN KANSAS AND
NORTHERN OKLAHOMA. STORMS THURSDAY AFTERNOON SHOULD
FORM WELL WEST OF THE FA AND MOVE INTO WESTERN
OKLAHOMA AFTER 4Z.

&&

.PREV DISCUSSION... /ISSUED 847 PM CDT TUE APR 10 2012/

UPDATE...
REMOVED RAIN CHANCES ACROSS SOUTH OKLAHOMA AND WESTERN NORTH
TEXAS FOR THE REST OF TONIGHT. ALSO...ADJUSTED SKY COVER.

DISCUSSION...
SHOWERS AND THUNDERSTORMS MAY DEVELOP NORTH OF I-40 AFTER
MIDNIGHT.

MADE THE CHANGES ABOVE AS LATEST RADAR AND SATELLITE IMAGERY
INDICATED NO RADAR ECHOES AND SOME CLOUD COVER OVER THE AREA.
APPEARS THE CAP IS TOO STRONG FOR ANY ROBUST DEVELOPMENT THIS
EVENING. BELIEVE CLOUDS WILL INCREASE AFTER MIDNIGHT...EXCEPT
PERHAPS WESTERN NORTH TEXAS.

BASED ON LATEST MODEL GUIDANCE INCLUDING THE HRRR...KEPT 20 TO 30
PERCENT CHANCE OF SHOWERS AND STORMS NORTH OF I-40 AFTER MIDNIGHT
AS THE LOW LEVEL JET MAY ALLOW FOR ELEVATED STORMS TO DEVELOP IN A
MOIST AND UNSTABLE AIRMASS. WITH MUCAPE 1000-1500 J/KG AND STEEP
MID LEVEL LAPSE RATES...A FEW STORMS COULD PRODUCE LARGE HAIL IF
THEY CAN DEVELOP.

THERE IS A LOW CHANCE FOG MAY DEVELOP OVER THE AREA LATE TONIGHT
INTO WEDNESDAY MORNING...BUT DID NOT MENTION DUE TO LOW CONFIDENCE
AS STRATUS MAY DEVELOP INSTEAD OF FOG.

PRODUCTS HAVE BEEN UPDATED.

MBS

PREV DISCUSSION... /ISSUED 646 PM CDT TUE APR 10 2012/

AVIATION...
EXPECT STORMS IN TEXAS PANHANDLE TO DECREASE IN COVERAGE
OVER THE NEXT TWO HOURS WITH THE LOSS OF HEATING.  CEILINGS
THIS EVENING ARE MAINLY VFR AND SOME MVFR CEILINGS MAY
FORM BY 9-12Z WEDNESDAY WITH EAST TO SOUTHEAST FLOW.

PREV DISCUSSION... /ISSUED 239 PM CDT TUE APR 10 2012/

DISCUSSION...
A FEW THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON/EVENING ACROSS
PORTIONS OF THE FA. THERE IS VERY LITTLE UPPER SUPPORT FOR THE
DEVELOPMENT OF CONVECTION. HOWEVER... SFC HEATING... UPSLOPE FLOW...
AND CONVERGENCE ALONG A COUPLE OF BOUNDARIES LOCATED OVER THE FA MAY
PROVIDE ENOUGH LIFT FOR A FEW STORMS TO DEVELOP. IF STORMS DO
DEVELOP... THERE IS ENOUGH INSTABILITY FOR SOME SEVERE STORMS TO BE
POSSIBLE PRODUCING LARGE HAIL AND GUSTY WINDS. SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT INTO EARLY NEXT WEEK.
UPPER SUPPORT WILL AGAIN BE WEAK WEDNESDAY AS THE RIDGE CONTINUES TO
AFFECT THE REGION. HOWEVER... A DISTURBANCE MAY MOVE THROUGH THE
FLOW TO ADD ADDITIONAL LIFT TOMORROW FOR THUNDERSTORM DEVELOPMENT.

MID AND UPPER LEVEL SUPPORT IS EXPECTED TO IMPROVE LATE THIS WEEK
THROUGH EARLY NEXT WEEK. MODELS SHOW THE UPPER RIDGE SHIFTING EAST
AS UPPER TROUGH MOVES INTO THE WESTERN U.S. LEADING TO SOUTHWEST
FLOW OVER THE REGION THROUGH AT LEAST THE WEEKEND.
IMPULSES/SHORTWAVES MOVING THROUGH THIS FLOW WILL PROVIDE LIFT TO
THE AREA. A DRYLINE IS ALSO EXPECTED TO SET UP WEST OF OR IN THE FA
LATE THIS WEEK INTO THE WEEKEND PROVIDING A FOCUS FOR THUNDERSTORMS
DEVELOPMENT. SEVERE STORMS WILL REMAIN POSSIBLE THROUGH AT LEAST THE
WEEKEND WITH WIND SHEAR INCREASING LATE THIS WEEK INTO THE WEEKEND.
THE UPPER TROUGH IS EXPECTED TO EVENTUALLY MOVE ACROSS THE CENTRAL
U.S. EARLY NEXT WEEK BRINGING AT LEAST A BRIEF BREAK TO SHOWER AND
THUNDERSTORM CHANCES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  71  54  74 /  20  20  50  20
HOBART OK         58  76  57  76 /  10  30  50  20
WICHITA FALLS TX  61  83  60  82 /  10  30  50  20
GAGE OK           53  63  56  79 /  20  30  50  20
PONCA CITY OK     49  62  50  71 /  30  30  50  50
DURANT OK         59  77  53  75 /  10  20  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 10, 8:17 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT TUE APR 10 2012

OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-
CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-
LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
817 PM CDT TUE APR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL ARE POSSIBLE
MAINLY AFTER MIDNIGHT CDT NORTH OF I-40.

DISCUSSION...
A WEAK FRONT HAS STALLED NEAR THE RED RIVER AND WILL REMAIN THERE
TONIGHT. ELEVATED MOIST UNSTABLE AIR IN COMBINATION WITH AN INCREASING
LOW LEVEL JET MAY CAUSE ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP
WELL NORTH OF THE FRONT LATER TONIGHT...PARTICULARLY OVER NORTH OKLAHOMA.

IF STORMS DEVELOP TONIGHT...LARGE HAIL UP TO THE SIZE OF GOLF BALLS
WOULD BE THE MAIN HAZARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APRIL 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...50 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH MOST OF THE WEEK. THERE
WILL BE CHANCE OF SEVERE STORMS MAINLY IN WESTERN PARTS OF OKLAHOMA
AND NORTH TEXAS ON THURSDAY AND OVER MUCH OF OKLAHOMA AND NORTH
TEXAS FRIDAY AND SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

MBS

In the hours before

Special weather statement, Apr 11, 2:19 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
219 AM CDT WED APR 11 2012

OKZ012-018-019-110745-
LOGAN OK-KINGFISHER OK-GARFIELD OK-
219 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...
NORTHEASTERN KINGFISHER AND SOUTHEASTERN GARFIELD COUNTIES UNTIL
245 AM CDT...

AT 215 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BISON...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
COVINGTON...MARSHALL...DOUGLAS AND HAYWARD.

LAT...LON 3634 9746 3605 9747 3611 9788 3629 9787
TIME...MOT...LOC 0715Z 272DEG 34KT 3620 9780
Special weather statement, Apr 11, 2:53 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
253 AM CDT WED APR 11 2012

OKZ007-012-013-110845-
GRANT OK-GARFIELD OK-NOBLE OK-
253 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...GARFIELD
AND NORTHWESTERN NOBLE COUNTIES UNTIL 345 AM CDT...

AT 250 AM CDT...STRONG THUNDERSTORM WERE LOCATED NEAR
CARRIER AND 5 MILES NORTH OF GARBER...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...GARBER...COVINGTON...BILLINGS...DRUMMOND...
BRECKENRIDGE...KREMLIN...HUNTER...FAIRMONT...HILLSDALE...CARRIER...
DOUGLAS...VANCE AIR FORCE BASE...NORTH ENID AND HAYWARD.

LAT...LON 3659 9742 3618 9747 3622 9809 3665 9806
TIME...MOT...LOC 0750Z 281DEG 16KT 3653 9791
Special weather statement, Apr 11, 2:55 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
255 AM CDT WED APR 11 2012

OKZ019-020-110845-
LOGAN OK-PAYNE OK-
255 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LOGAN AND WEST
CENTRAL PAYNE COUNTIES UNTIL 345 AM CDT...

AT 250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MULHALL...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
COYLE...MULHALL...ORLANDO AND LAKE CARL BLACKWELL.

LAT...LON 3615 9715 3592 9716 3603 9751 3616 9755
TIME...MOT...LOC 0750Z 281DEG 16KT 3611 9742
Special weather statement, Apr 11, 2:57 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT WED APR 11 2012

OKZ005-006-110845-
WOODS OK-ALFALFA OK-
257 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS AND
SOUTHWESTERN ALFALFA COUNTIES UNTIL 345 AM CDT...

AT 255 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DACOMA...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CARMEN...ALINE...DACOMA AND LAMBERT.

LAT...LON 3674 9835 3648 9843 3656 9864 3673 9860
TIME...MOT...LOC 0755Z 278DEG 11KT 3662 9861
Special weather statement, Apr 11, 3:35 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK335 AM
CDT WED APR 11 2012

OKZ012-013-018>020-110915-
LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK-
335 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LOGAN...
NORTHEASTERN KINGFISHER...GARFIELD...PAYNE AND NOBLE COUNTIES
UNTIL 415 AM CDT...

AT 330 AM CDT...STRONG THUNDERSTORM WERE LOCATED NEAR CARRIER...
NEAR BISON...AND NEAR STILLWATER...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PERRY...PERKINS...WAUKOMIS...COVINGTON...
DRUMMOND...MARSHALL...BRECKENRIDGE...MULHALL...ORLANDO...FAIRMONT...
CARRIER...DOUGLAS...BISON...VANCE AIR FORCE BASE...LUCIEN...LAKE
MCMURTRY...LAKE CARL BLACKWELL AND NORTH ENID.

LAT...LON 3657 9805 3639 9744 3621 9690 3595 9691
      3594 9714 3617 9806
TIME...MOT...LOC 0830Z 292DEG 19KT 3650 9797
Special weather statement, Apr 11, 3:38 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK338 AM
CDT WED APR 11 2012

OKZ005-010-110930-
WOODWARD OK-WOODS OK-
338 AM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODWARD AND WEST
CENTRAL WOODS COUNTIES UNTIL 430 AM CDT...

AT 335 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FREEDOM...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
FREEDOM AND CAMP HOUSTON.

LAT...LON 3681 9881 3659 9893 3677 9929 3689 9926
TIME...MOT...LOC 0835Z 292DEG 19KT 3681 9922

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:35 AM CDTSpecial Weather StatementOUNHarper25 min
Apr 11, 2:19 AM CDTSpecial Weather StatementOUNGarfield26 min
Apr 11, 2:53 AM CDTSpecial Weather StatementOUNGarfield52 min
Apr 11, 2:55 AM CDTSpecial Weather StatementOUNLogan50 min
Apr 11, 2:57 AM CDTSpecial Weather StatementOUNAlfalfa48 min
Apr 11, 3:35 AM CDTSpecial Weather StatementOUNGarfield, Payne40 min
Apr 11, 3:38 AM CDTSpecial Weather StatementOUNWoods52 min
Apr 11, 3:44 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
Apr 11, 4:13 AM CDTSpecial Weather StatementOUNGarfield47 min
Apr 11, 4:15 AM CDTSpecial Weather StatementOUNWoods30 min
Apr 11, 4:28 AM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan3 hr
Apr 11, 4:33 AM CDTAreal Flood AdvisoryOUNWoods, Woodward3 hr
Apr 11, 4:39 AM CDTSpecial Weather StatementOUNPayne51 min
Apr 11, 4:40 AM CDTSpecial Weather StatementOUNLogan50 min
Apr 11, 4:42 AM CDTSpecial Weather StatementOUNAlfalfa48 min
Apr 11, 5:33 AM CDTSpecial Weather StatementOUNLogan42 min
Apr 11, 12:17 PM CDTRiver Flood WarningOUNMajor, Woods, Woodward8 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.